MathSciNet Relay Station
MathSciNet bibliographic data
MR2529300 14F42 (19D45 55U35)
Weibel, C. The norm residue isomorphism theorem. J. Topol. 2 (2009), no. 2, 346–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement